# SDR P5CA9700270

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- Engine: Pwa JT9D7A
- System (JASC): 7830 · Engine Thrust Reverser
- Part: R-Rail
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, R-RAIL CRACKED AT 170 DEGREE POSITION.  REPAIRED PER PRATT AND WHITNEY 72-53-01.
